# SDR DALA2018021400891

- Difficulty date: February 13, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 80,483 hours, 36,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E BAY FLOORBEAM STABILIZATION STRAP AT LBL 25 IS CRACKED AFT OF BS 365.25.  REMOVED THE SECTION OF THE STRAP,  FABRICATED AND INSTALLED A REPAIR FILLER AND REPAIR STRAP IAW IAW SRM 53-00-51, REPAIR 12.
